Alert archive / Ohio / Wind Chill Advisories in 2014
Wind Chill Advisory 9, NWS Cleveland, OH
NWS Cleveland, OH issued this wind chill advisory at Jan 29, 2014, 3:00 PM EST for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2014, 3:00 PM EST (20:00 UTC)
- Expired
- Jan 30, 2014, 9:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
536 WWUS41 KCLE 292000 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 300 PM EST WED JAN 29 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-300400- /O.NEW.KCLE.WC.Y.0009.140129T2000Z-140130T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 300 PM EST WED JAN 29 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THURSDAY. * WIND CHILL READINGS...WILL DIP TO -10 TO -15 DEGREES OVERNIGHT. * WINDS...SOUTHWEST WINDS 10 TO 15 MPH BUT STRONGER NEAR THE LAKESHORE. * TEMPERATURES...OVERNIGHT TEMPERATURES WILL DIP TO ZERO TO AROUND 5 ABOVE. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN WITH PROLONGED EXPOSURE TO THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED EXPOSURE TO THE COLD...IF POSSIBLE... TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
3 follow-up statements
220 WWUS41 KCLE 300310 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1010 PM EST WED JAN 29 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-301115- /O.CON.KCLE.WC.Y.0009.000000T0000Z-140130T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1010 PM EST WED JAN 29 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THURSDAY... * WIND CHILL READINGS...WILL DIP TO -10 TO -15 DEGREES AFTER MIDNIGHT. SOME PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA MAY SEE WIND CHILLS AS LOW AS -20 DEGREES. * WINDS...SOUTHWEST WINDS WILL RANGE FROM 5 TO 10 MPH OVERNIGHT. PORTIONS OF NORTHWEST OHIO AND AREAS NEAR THE LAKESHORE WILL SEE WINDS INCREASE OVERNIGHT TO 10 TO 20 MPH. * TEMPERATURES...OVERNIGHT TEMPERATURES WILL FALL TO AROUND 5 DEGREES IN NORTHWEST OHIO...WITH TEMPERATURES AS LOW AS -3 DEGREES IN INLAND NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN WITH PROLONGED EXPOSURE TO THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED EXPOSURE TO THE COLD...IF POSSIBLE... TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
137 WWUS41 KCLE 300914 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 414 AM EST THU JAN 30 2014 OHZ003-006>014-017>023-029>033-038-089-PAZ001>003-301015- /O.CAN.KCLE.WC.Y.0009.000000T0000Z-140130T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO... MEADVILLE 414 AM EST THU JAN 30 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS EARLY THIS MORNING WILL MAINLY RANGE FROM ZERO TO NINE BELOW ZERO. THESE READINGS ARE JUST ABOVE THE CRITERIA FOR A WIND CHILL ADVISORY. $$ OHZ027-028-036-037-047-301400- /O.CON.KCLE.WC.Y.0009.000000T0000Z-140130T1400Z/ WYANDOT-CRAWFORD-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MARION...MOUNT GILEAD...MOUNT VERNON 414 AM EST THU JAN 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WIND CHILL READINGS...WILL DIP TO AROUND 10 BELOW EARLY THIS MORNING. * WINDS...SOUTHWEST WINDS WILL RANGE FROM 5 TO 15 MPH EARLY THIS MORNING. * TEMPERATURES...EARLY THIS MORNING WILL BE IN SINGLE DIGITS ABOVE ZERO. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN WITH PROLONGED EXPOSURE TO THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED EXPOSURE TO THE COLD...IF POSSIBLE... TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
303 WWUS41 KCLE 301409 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 909 AM EST THU JAN 30 2014 OHZ027-028-036-037-047-301515- /O.EXP.KCLE.WC.Y.0009.000000T0000Z-140130T1400Z/ WYANDOT-CRAWFORD-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MARION...MOUNT GILEAD...MOUNT VERNON 909 AM EST THU JAN 30 2014 ...WIND CHILL ADVISORY HAS EXPIRED... WIND CHILL READINGS FOR THE REMAINDER OF THE MORNING WILL BE WARMER THAN -10 DEGREES THEREFORE THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ OUDEMAN
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 29, 12:15 PM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Jan 29, 12:15 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1215 PM EST WED JAN 29 2014 .SYNOPSIS... HIGH PRESSURE OVER THE OHIO VALLEY AND MID SOUTH WILL MOVE TO THE EAST COAST THURSDAY. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA FRIDAY AND STALL IN THE VICINITY WHILE A WAVE OF LOW PRESSURE MOVES ALONG THE FRONT UP THE OHIO VALLEY SATURDAY. HIGH PRESSURE WILL MOVE EAST OVER THE REGION SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LET THE WIND CHILL WARNING EXPIRE AS MOST WIND CHILLS HAVE WARMED TO ABOVE MINUS 10 DEGREES. BUMPED AFTERNOON TEMPS UP A COUPLE OF DEGREES SO WIND CHILLS THIS AFTERNOON WILL BE HOVERING IN THE ZERO TO MINUS 5 RANGE BY THE EVENING RUSH. ORIGINAL DISCUSSION... EARLY MORNING WIND CHILL READINGS ACROSS THE AREA RANGE FROM 15 BELOW TO 25 BELOW ZERO. COLDEST TEMPERATURES ARE IN THE SHELTERED LOCATIONS FROM KNOX COUNTY ACROSS TO MAHONING CO AND INTO NW PA. THESE AREAS LIKELY GETTING COLDER THAN A -25 WIND CHILL EVEN WITH A LIGHTER WIND WITH SUSPECTED CURRENT TEMPS FROM 10 TO 20 BELOW...BASED ON OBS FROM NEWARK AIRPORT...ZZV AND MESONET OBS. ELSEWHERE WINDS WILL BE PICKING UP THIS MORNING SO WIND CHILLS WILL STILL BE BORDERLINE/CLOSE WITH THE -25 CRITERIA OF A WARNING...WITHIN A HANDFUL OF DEGREES. DEFINITE IMPROVEMENT BY MID AND LATE MORNING AS TEMPERATURES RISE INTO THE SINGLE DIGITS ABOVE ZERO. BY END TIME OF WARNING...WIND CHILLS WILL BE AT -10 OR WARMER. MOSTLY SUNNY TODAY EXCEPT FOR A FEW CLOUDS ASSOCIATED WITH A WEAK TROUGH MOVING ACROSS THE GREAT LAKES. NORTHERN COUNTIES MAY BE PARTLY CLOUDY FOR A WHILE. EVENTUALLY TODAY TEMPERATURES ARE EXPECTED TO REACH THE TEENS. WITH THE EARLY MORNING UPDATE...JUST TWEAKED NEXT COUPLE HOURS OF TEMPS/WC. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... FAIR WEATHER AGAIN TONIGHT AND IT WILL NOT BE NEARLY AS COLD. STILL GOING WITH LOWS IN THE SINGLE DIGITS BUT A SOUTHWEST FLOW AND A LITTLE WARM AIR ADVECTION WILL KEEP THEM FROM GOING LOWER. WIND CHILL READINGS MAY FLIRT WITH THE -10 THRESHOLD FOR AN ADVISORY BUT REALLY NOT CONCERNED AT THIS POINT. CLOUDS WILL BE ON THE INCREASE ON THURSDAY. REALLY EXPERIENCE GOOD WARM ADVECTION AND HIGHS MAY BE GETTING INTO THE UPPER 20S. THERE IS STILL A LOT OF VARIATION IN DETAILED SOLUTIONS FOR THIS SYSTEM WHICH WILL BE WITH US THURSDAY NIGHT AND INTO THE WEEKEND. MOISTURE MOVES IN ALONG WITH SOME UPPER LIFT TO PRODUCE SOME LIGHT SNOW FOR THURSDAY NIGHT AND INTO FRIDAY. MAYBE WE GET AN INCH OR TWO OUT OF IT THROUGH FRIDAY. WE KEEP THE SOUTHERLY FLOW THROUGH THURSDAY NIGHT AND INTO FRIDAY WITH THE EVENTUAL PASSAGE OF THE COLD FRONT UP IN THE AIR. THEREFORE TEMPERATURES MIGHT HOLD FAIRLY STEADY FROM THURSDAY INTO FRIDAY AND MAYBE EVEN FRIDAY NIGHT...MID/UPPER 20S TO NEAR 30. SO AT THIS POINT PRECIP IS SNOW. THEN WITH THE FRONT STALLING SOMEWHERE IN THE VICINITY AND A WAVE OF LOW PRESSURE RIDING UP THE FRONT FOR SATURDAY...A PUSH OF WARMER TEMPERATURES REACHES INTO THE AREA ALONG WITH ANOTHER PUSH OF MOISTURE AND LIFT. THE TRACK OF THE LOW IS SOMEWHERE ACROSS OHIO AND TEMPERATURES SATURDAY SHOULD BREAK FREEZING AT ALL LOCATIONS EXCEPT POSSIBLY FAR NW OH. THEREFORE PRECIP TYPE BECOMES A FORECAST ISSUE AND HAVE CONTINUED THE RAIN MENTION FOR AT LEAST THE EASTERN PORTION OF THE AREA DURING THE DAY SATURDAY. AS THE WAVE PASSES AND THE FRONT SLIPS EAST...COLD AIR WILL FILTER BACK INTO THE AREA AND REMAINING PRECIPITATION WILL CHANGE BACK OVER TO SNOW. UNCERTAINTY WITH QPF AMOUNTS TOO. && .LONG TERM /SUNDAY THROUGH TUESDAY/... A RIDGE WILL BE BUILDING IN ON SUNDAY WITH A LOT OF DRY AIR AND THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL BE NEAR 12C. AT THIS TIME WILL KEEP IT DRY...A FEW FLURRIES COULD BE OCCURRING FIRST THING SUNDAY MORNING. THE RIDGE REMAINS ACROSS NORTHERN OHIO AND NW PA THROUGH TUESDAY. THE PREVIOUS FORECAST STARTED TO BRING IN SOME PRECIPITATION MONDAY NIGHT. ON THE EDGE ABOUT THAT LOOKING AT THE 00Z MODEL RUNS. WILL BACK DOWN A LITTLE ON THE POPS. AT THIS TIME WILL KEEP THE CHANCE POPS IN FOR TUESDAY INTO TUESDAY NIGHT BECAUSE OF THE UNCERTAINTY. THIS WILL HAVE TO BE MONITORED BY THE NEXT SHIFTS. NONE THE LESS NO MAJOR SYSTEMS ARE EXPECTED FOR MUCH OF NEXT WEEK. TEMPERATURES WILL BE BELOW NORMAL BUT NOT EXCESSIVELY BELOW. USED A BLEND OF GUIDANCE FOR THE TEMPERATURE FORECAST. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... A HIGH PRESSURE RIDGE OVER THE OH VALLEY WILL KEEP SKIES MOSTLY CLEAR INTO LATE TONIGHT THEN HIGH CLOUDS WILL BEGIN TO INCREASE NW TO SE THRU 18Z OVER MAINLY THE NW HALF OF THE AREA. WINDS GUSTING AROUND 25 KNOTS...ESPECIALLY NEAR LERI WILL DIMINISH SOME WITH SUNSET THEN INCREASE AGAIN BY MIDDAY WED. THE HIGHER WIND GUSTS COULD PRODUCE SOME AREAS OF BLSN. OUTLOOK...NON VFR POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT IN LIGHT SNOW AND THEN IN MIXED PRECIPITATION SATURDAY INTO SATURDAY NIGHT. && .MARINE... NO GALE FORCE WINDS ARE EXPECTED THROUGH EARLY NEXT WEEK. FOR TODAY HIGH PRESSURE OVER THE OHIO VALLEY AND A WEAK TROUGH MOVING THROUGH EASTERN CANADA WILL CAUSE THE GRADIENT TO INCREASE. WINDS WILL BE SOUTHWEST AND WILL BE NEAR 30 KNOTS ON THE EAST END IN THE WARM ADVECTION. THE WINDS WILL DECREASE SOME TONIGHT AS THE WARM ADVECTION CONTINUES. A WEAK TROF/FRONT MOVES THROUGH ON FRIDAY AND LOW PRESSURE WILL MOVE THROUGH THE OHIO VALLEY ON THE WEEKEND. STILL SOME QUESTION ON THE TRACK OF THE LOW AND THAT WILL ULTIMATELY DETERMINE THE STRENGTH OF THE WIND ON THE LAKE. NONE THE LESS NOT EXPECTING THE WINDS TO BE EVEN NEAR GALE FORCE. A RIDGE WILL BE BUILD OVER THE LAKE FOR EARLY IN THE WORK WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...OUDEMAN NEAR TERM...DJB/OUDEMAN SHORT TERM...OUDEMAN LONG TERM...KIELTYKA AVIATION...KIELTYKA MARINE...KIELTYKA
Hazardous weather outlook, Jan 29, 1:06 PM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 106 PM EST WED JAN 29 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-301815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 106 PM EST WED JAN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-301815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 106 PM EST WED JAN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in Ohio, 2014Wind Chill Advisories in Pennsylvania, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.